# SDR AALA202206013516

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A300*
- Aircraft serial: 6520
- Aircraft time: 22,059 hours, 7,824 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY SMOKE WARNING IN CLEARED ON ITS OWN. ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED PER TSM  26-17-00-810-812-A AND AMM 26-17-00-710-001.
